# SDR C2XA00IA072

- Difficulty date: March 23, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 140FL01D3Y1
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LFT - FLT 3627 - THE CREW REPORTED THAT UPON GEAR RETRACTION, THE LEFT MAIN LANDING GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO LFT WHERE IT LANDED WITHOUT INCDIENT.  THE LANDIGN GEAR WAS PLACEDO N MEL 32-31-00 CONTROL NUMER 195273, AND WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX PROXIMITY SWITCH, CLEAR THE MEL.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
